Alright question...help needed!

Discussion in 'Health' started by interval_illusion, May 16, 2004.

  1. interval_illusion

    interval_illusion Deceased

    Messages:
    22,236
    Likes Received:
    5
    I've been having a sweating prob. lately... i drink a lot... i dont k now if that has to do with it. but i have to put deoderant on many times a day.

    my sweat does NOT smell bad... it doesnt smell at all actually.

    but this is driving me crazy?

    what is going on here and what can i do about it?
     
  2. mick_jagger_is_so_hi

    mick_jagger_is_so_hi Member

    Messages:
    316
    Likes Received:
    0
    I've told you babe, it's the anti's. Its one of the side effects. How long has it been going on? It might just go away and then a new side effect will come along. thats what happens to me.
     
  3. interval_illusion

    interval_illusion Deceased

    Messages:
    22,236
    Likes Received:
    5
    oh, you think its the anti-depressants? yah...

    could be...

    i just doubled my dosage not too long ago...

    hmmmmmmmmmmm

    i dunno for sure but i really hate this shit.
     
  4. mick_jagger_is_so_hi

    mick_jagger_is_so_hi Member

    Messages:
    316
    Likes Received:
    0
    Yup Id say it is then.
    Sweating is one of the side effects people can have although, personally I don't have probs with sweat, instead my digestive system has gone to shit and I'm always dog-tired.
    It's up to you to decide wether the benefits of being on the anti's outweighs the disadvantages of putting up with the havoc they cause on your body.
    For me I can live with my side - effects, you may find yours too difficult and perhaps should try new medication?
     
  5. Maggie Sugar

    Maggie Sugar Senior Member

    Messages:
    8,003
    Likes Received:
    10
    The sweating will decrease when you get used to the antis. Only to return if you go off of them cold turkey (hint: DON'T! If you stop taking antidepressants do it V-E-R-Y gradually.)

    When you say drinking, do you mean alcohol? If so, you might want to stop. Booze aggravates depression and is not recommended for people on antidepressants, it will also INCREASE your side effects to the drug and make it less effective for the depression or anything else you are taking them to help.
     
  6. interval_illusion

    interval_illusion Deceased

    Messages:
    22,236
    Likes Received:
    5
    yea, maggie, i meant alcohol.

    i have a drinking prob., and when i stop drinking i get panic attacks.

    it put me in the hospital before.

    i think the sweating is due to my drinking and the meds.

    i just dont know what to do about everything.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice